# SDR SWAA022544

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,988 hours, 54,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED FROM A RIVET AROUND THE PERIPHERY OF THE PRESS DOME PLUG AT THE 5 O' CLOCK POSITION.                            REPAIRED BULKHEAD PER SWA EA.
